# SDR MASA20211130591

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903320211
- Part serial: NA
- Condition: None
- Location: Fs485-517 Str24-
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL BETWEEN FS 485 -FS 517, STR 24R -STR 26R WAS FOUND WITH SIX AREAS OF DAMAGE DUE TO LIGHTNING STRIKE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01-001-003-A02, "SKIN, LOWER PANEL FS477.40 TO FS693.00 -STRUCTURAL IDENTIFICATION, EA 20-2021-197.
